Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Reddish itchy bumps spreading on the elbow. Need immediate medication

Hi. In the past few days red itchy bumps started popping up on my right elbow and has grew to a large patch, now they are very tiny bumps forming up my right and left forearms and I have just a few red raised bumps on my left elbow... While working my elbows and arms are exsposed and get a lil sweaty and dirty. .. What should I do because the bumps a mutiplying fast
Asked On : Mon, 22 Apr 2013
Answers:  1 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response

Thanks for your query

You seem to be developing an allergic skin reaction.

considering the sites involved in your case, possibility of a photosensitive rash which is a sun induced rash can be considered.

Avoid prolonged sun exposure.
use a sunscreen regularly with spf of atleast 26.
Wear cotton clothes.
Wear full sleeved shirts in order to avoid direct sun light.

Apply a topical steroid cream over the area twice a day for 3 to five days.
Can take oral antihistamines for itching.

Hope it helps

dr geetika Paul
Answered: Wed, 12 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor